Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 30, Number 133
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

An error functional expansion for $N$-dimensional quadrature with an integrand function singular at a point
J. N. Lyness PDF
Math. Comp. 30 (1976), 1-23
Existence of Gauss interpolation formulas for the one-dimensional heat equation
David L. Barrow PDF
Math. Comp. 30 (1976), 24-34
Linear Chebyshev approximation in the complex plane using Lawson’s algorithm
S. Ellacott and Jack Williams PDF
Math. Comp. 30 (1976), 35-44
Rational approximation with a vanishing weight function and with a fixed value at zero
Charles B. Dunham PDF
Math. Comp. 30 (1976), 45-47
A nearest point algorithm for convex polyhedral cones and applications to positive linear approximation
Don R. Wilhelmsen PDF
Math. Comp. 30 (1976), 48-57
Pseudospline interpolation for space curves
D. H. Thomas PDF
Math. Comp. 30 (1976), 58-67
Nonelliptic approximation of a class of partial differential equations with Neumann boundary condition
V. Girault PDF
Math. Comp. 30 (1976), 68-91
Tridiagonal fourth order approximations to general two-point nonlinear boundary value problems with mixed boundary conditions
Robert S. Stepleman PDF
Math. Comp. 30 (1976), 92-103
On measures of ill-conditioning for nonlinear equations
Werner C. Rheinboldt PDF
Math. Comp. 30 (1976), 104-111
A quadratically convergent iteration method for computing zeros of operators satisfying autonomous differential equations
L. B. Rall PDF
Math. Comp. 30 (1976), 112-114
Generation of conjugate directions for unconstrained minimization without derivatives
Larry Nazareth PDF
Math. Comp. 30 (1976), 115-131
The QR algorithm and Hyman’s method on vector computers
Robert C. Ward PDF
Math. Comp. 30 (1976), 132-142
Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions
Alois Schett PDF
Math. Comp. 30 (1976), 143-147
Maximal binary matrices and sum of two squares
C. H. Yang PDF
Math. Comp. 30 (1976), 148-153
Decision problems for HNN groups and vector addition systems
Michael Anshel PDF
Math. Comp. 30 (1976), 154-156
Determination of the primality of $N$ by using factors of $N^{2}\pm 1$
H. C. Williams and J. S. Judd PDF
Math. Comp. 30 (1976), 157-172
Class groups of the quadratic fields found by F. Diaz y Diaz
Daniel Shanks PDF
Math. Comp. 30 (1976), 173-178
Factorization tables for trinomials over $\mathrm {GF}(q)$
Jacob T. B. Beard, Jr. and Karen I. West PDF
Math. Comp. 30 (1976), 179-183
A table of totally real cubic fields
I. O. Angell PDF
Math. Comp. 30 (1976), 184-187
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 30 (1976), 188-197
Correction to: “Irregularities in the distribution of primes and twin primes” (Math. Comp. 29 (1975), 43–56)
Richard P. Brent PDF
Math. Comp. 30 (1976), 198
Corrigenda to: “Two new factors of Fermat numbers” (Math. Comp. 29 (1975), 110)
John C. Hallyburton and John Brillhart PDF
Math. Comp. 30 (1976), 198
Corrigenda
PDF
Math. Comp. 30 (1976), 198
Correction to: “A note on congruent numbers” (Math. Comp. 28 (1974), 303–305)
Ronald Alter and Thaddeus B. Curtz PDF
Math. Comp. 30 (1976), 198